Jump to content

Search the Community

Showing results for tags 'restless leg syndrome'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. ADMIN NOTE An international list of doctors who address Persistant Genital Arousal Disorder (PGAD) http://www.psas.nl/en/lijst.asp Tips and tricks for self-care http://www.psas.nl/en/tips.asp I've been reluctant to talk about this subject because it makes me feel dirty and disgusting....... Many people report sexual side effects while on antidepressants or after discontinuation. The most common complaint is lack of libido. Not so common is what I am currently experiencing which is known as "Persistent Genital Arousal Disorder." It has been linked to Restless Leg Syndrome. I had this whenever I would miss a dose of Effexor. My genital area would begin throbbing and pulsating and the only relief was round the clock stimulation. I would get maybe 30 minutes of relief followed by more "demands" for release. Now coming off of Cymbalta I feel this again. There is no known cure that I am aware of. I can't imagine living out the rest of my life in this state. Everyone that wishes their libido would return: be grateful it has decided to take that route as opposed to this one. This can be best described as Chinese water torture. Many people have killed themselves over it. If it doesn't go away or at least improve (and if I can never again take any med to silence it) I'm afraid I might be tempted myself. I think I'd prefer being paralyzed from the waist down. Here is an article explaining: http://www.ncbi.nlm.nih.gov/pubmed/18224549
  2. When I was on 300mg Wellbutrin SR (daily), after seven years, during a period in my life where I was under tremendous stress, didn't eat properly and was dehydrated most of the time, I developed tremors and restless leg syndrome and leg cramps. I was so dehydrated at times that when I had to go to the ER for a diverticulitis attack, it took the ER nurse two hours to get an IV into my veins. Since December 2018, I have been tapering my medication. As of today, I'm on 113mg Wellbutrin (Immediate Release) taken in the morning and evening, which is 226mg. During this time, I have added the following in my dietary routine: I drink 16 oz of water before eating. I try to drink a total of 70 oz of water per day, not including any other drinks I may consume. I am 140 lbs. I drink 0.5 oz for each pound I weigh. Dehydration is only one potential cause of muscle cramps, but it’s one worth considering if you are experiencing cramps. Changes in the electrolytes, such as sodium and potassium, can lead to muscle cramping as well. An hour after drinking my water, I take my medication with my breakfast. For breakfast, I have usually had a large bowl of fruit. And take my supplements: my probiotics (high dosage), Salmon oil, Fish Oil ( a combo of several types of fish oils), flax seed oil - all in pill form. And, I take a multi-purpose digestive aid tablet. 30-minutes afterward, I heat up a cup of almond milk (unsweetened) and place a peppermint tea bag in it. After the tea bag has seeped, I flavor the tea with maple syrup, add acacia powder (pre-biotics), cocoa powder, flaxseed oil, coconut oil, and cocoa butter. Actually, It tastes pretty good. I notice that with this amount of oil in my diet, I don't need a stool softener. I also notice that my leg cramps, restless leg jumping, and tremors have disappeared and I don't have bad mood swings as I did before. Before bedtime, I drink another cup of this cocktail but I omit the cocoa powder. Lunch and Dinner I take a multivitamin, multi-mineral, Vitamin C, extra Potassium and Vitamin D. I am on an Auto Immune Diet. One hour after I take my evening medication, I take a BCAA, with l carnitine, l asparagine, magnesium, potassium, Vitamin C and turmeric. I notice I get a restful sleep with this combination. I believe the magnesium works better with protein. I don't know why, but, for me it does. These also might be helpful to others - these steps help me: Yoga and meditation have helped me overcome the feeling of "being lost" and unsure about myself. I read the scriptures daily and try to have a 'relationship' with God. When I follow this routine, in addition to the above benefits, I stop craving sweets and chocolate, I don't get hungry much and I feel calm and have a sense of well being. The neuroprotective effects of cocoa flavanol and its influence on cognitive performance Spotlight on Asparagine and Its Benefits Branched-Chain Amino Acids as New Biomarkers of Major Depression - A Novel Neurobiology of Mood Disorder Probiotics and the Vagus Nerve – a New Frontier for Psychiatric Conditions The Gut-Brain Axis: The Missing Link in Depression The Underlying Factor Behind Your Anxiety And Depression
  3. flatrock

    flatrock: My Journey

    Hi. My story is a bit complicated, sorry. Much of it is about Klonopin, but my main problems currently seem to be a result of Remeron (Mirtzapine) and a drastic forced reduction of the Klonopin 4 months ago. I apologize if this is the wrong place to discuss Klonopin (chlonazepam). I'm 62. My overall diagnosis for the past 7 yrs is Fibromyalgia. I took 1.0 g Klonopin every night for several years for RLS, and it didn't seem to hurt me in any way. Occasionally my dr increased that dosage, as it is addictive - but I kept insisting on tapering down again. Sometimes I went down to .5 per night. I was very consistent until the past year when many stresses caused huge anxiety and during those times my dr allowed me to take Klonopin as needed. Anyway, I moved to a new area to be near my grandchildren 5 months ago. It triggered extreme anxiety and depression. I went to a new doctor who started me (4 months ago) wham-bam on Cymbalta and Remeron and Tizanadine (a muscle relaxant) (despite my telling him that my old dr had prescribed it for only occasional use for muscle cramps). At the time I was taking Klonopin (1.0) several times per day (6-8 per day) for the anxiety, as approved by my previous doctor. New dr insisted I immediately reduce to 3.0 mg per day. I suffered terribly from the quick reduction of the Klonopin. Jittery, shaky, anxious. That was 4 months ago... still haven't recovered. He started me on 15 mg Remeron, then after one week up to 30mg. Although I liked the emotional effect Remeron gave me, I struggled terribly with crazy restless legs. I hear a certain number of patients get this side effect. It was bad, lasted sometimes a couple of hours. But then some nights I did not have it at all. I began to call it Russian Roullette RLS. To combat this RLS side effect, new dr approved of taking all of my 3 allotted Klonopin at night. I then slept great. BTW, I begged the dr to take me off of the Tizanadine, as it seemed to be causing extra anxiety, so he finally did. I'm back to using that only occasionally. I've been on Cymbalta in the past and feel it is a good medicine for me. However, I suspect that the Klonopin mixed with Remeron caused problems. Or it's just the Remeron, I don't know. But the scariest thing going on for me is an "action tremor." When I am still, you can't see any shaking. But when I use my muscles in any way, I can feel the tremor, and there are certain moves I can do to show others the tremors. Also my heart rate tends to be quite fast - up to 100/minute. I never had that before. But today I meditated and it went down to 72. And my overall shakiness makes me scared and confused... I'm at that age when it could be something serious, but I'm trying to wait it out. My new dr kept saying it must be caused by the Remeron. I've been off of it for a week, and I'm hoping he's right. I'm seeing a psychiatrist now, since my new dr did not want to prescribe the mood medications. A week ago he prescribed my 1.0 Klonopin to be taken - a total of 1.0 - at a steady pace, .25 morning, .25 afternoon, .25 bedtime, .25 middle of night. He thought that perhaps I'm experiencing "withdrawal" during the day by only taking the Klonopin at night, which was a pretty good idea, but it is not making a difference. To further complicate my life, 2 months ago I was diagnosed as prediabetic, so my diet has also changed drastically. I'm not overweight and diabetes does not run in my family... I think I just had a bad year and ate/drank too much sugar. My mom was sick for that year and then died, I had a 4-month anxiety reaction to a normal dose of prednisone, and I moved. Some pretty big stuff. This was really long. Anybody who reads through it - thank you for listening.
×
×
  • Create New...